# SDR FDEA202508271550

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 69,481 hours, 27,946 cycles
- System (JASC): 3150 · Central Warning
- Part: Controller
- Part number: 21173886
- Part serial: 771293
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL350 RIGHT ENG BLEED EICAS FLICKERED THEN CABIN ALT HI DISCRETE LIGHT & EICAS ILLUM.  CABIN RATE SHOWED A CLIMB OF 500-750 FT PER MIN & A CABIN ALT OF 12,000. DONNED O2 MASK.  DESCENDED TO 10,000 FT. CABIN ALT INOP LIGHT ALSO ILLUM. DECLARED AN EMERGENCY. NORMAL  LANDING. AT FWA. AMM: 21-31-02-4-0, FIM: 21-30 FT 802, ON ACFT ARRIVAL, CABIN ALT AUTO 2 STATUS MESS WAS ILLUM. PERFORMED BITE CHK OF BOTH CPCS.  CPC 1 HAD NO FAULTS, CPC 2 HAD CONTROLLER, ACFT PWR OFF, & LOW INFLOW.  AFTER DECENT TO 12,000 CABIN PRESSURE CONTROL WAS TURNED TO MANUAL IAW FIM 21-30 FT 802 BLOCK 42, R & R CPC2 IAW AMM.  OPS CHKD WITH NO DEFECTS, NO  MESSAGES REMAIN.  ACFT OK FOR SERVICE.
